- -

Algorithms for permutability in finite groups

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Algorithms for permutability in finite groups

Show simple item record

Files in this item

dc.contributor.author Adolfo Ballester-Bolinches es_ES
dc.contributor.author Cosme-Llópez, Enric es_ES
dc.contributor.author Esteban Romero, Ramón es_ES
dc.date.accessioned 2014-07-28T09:59:34Z
dc.date.available 2014-07-28T09:59:34Z
dc.date.issued 2013-08
dc.identifier.issn 1895-1074
dc.identifier.uri http://hdl.handle.net/10251/39083
dc.description.abstract In this paper we describe some algorithms to identify permutable and Sylow-permutable subgroups of finite groups, Dedekind and Iwasawa finite groups, and finite T-groups (groups in which normality is transitive), PT-groups (groups in which permutability is transitive), and PST-groups (groups in which Sylow permutability is transitive). These algorithms have been implemented in a package for the computer algebra system GAP. es_ES
dc.description.sponsorship This work has been supported by the grant MTM2010-19938-C03-01 (Ministerio de Ciencia e Innovacion, Spain). The first author has also been supported by a project of the National Natural Science Foundation of China (11271085). The third author has been supported by the predoctoral grant AP2010-2764 (Programa FPU, Ministerio de Educacion, Spain). en_EN
dc.language Inglés es_ES
dc.publisher Springer Verlag (Germany) es_ES
dc.relation.ispartof Central European Journal of Mathematics es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Finite group: Permutable subgroup es_ES
dc.subject S-permutable subgroup es_ES
dc.subject Dedekind group es_ES
dc.subject Iwasawa group es_ES
dc.subject T-group es_ES
dc.subject PT-group es_ES
dc.subject PST-group es_ES
dc.subject Algorithm es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Algorithms for permutability in finite groups es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.2478/s11533-013-0299-4
dc.relation.projectID info:eu-repo/grantAgreement/MICINN//MTM2010-19938-C03-01/ES/PROPIEDADES ARITMETICAS Y ESTRUCTURALES DE LOS GRUPOS. APLICACIONES I/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/NSFC//11271085/ es_ES
dc.relation.projectID info:eu-repo/grantAgreement/ME//AP2010-2764/ES/AP2010-2764/ es_ES
dc.rights.accessRights Abierto es_ES
dc.contributor.affiliation Universitat Politècnica de València. Departamento de Matemática Aplicada - Departament de Matemàtica Aplicada es_ES
dc.description.bibliographicCitation Adolfo Ballester-Bolinches; Cosme-Llópez, E.; Esteban Romero, R. (2013). Algorithms for permutability in finite groups. Central European Journal of Mathematics. 11(11):1914-1922. https://doi.org/10.2478/s11533-013-0299-4 es_ES
dc.description.accrualMethod S es_ES
dc.relation.publisherversion http://dx.doi.org/10.2478/s11533-013-0299-4 es_ES
dc.description.upvformatpinicio 1914 es_ES
dc.description.upvformatpfin 1922 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 11 es_ES
dc.description.issue 11 es_ES
dc.relation.senia 232373
dc.contributor.funder Ministerio de Ciencia e Innovación es_ES
dc.contributor.funder National Natural Science Foundation of China es_ES
dc.contributor.funder Ministerio de Educación es_ES
dc.description.references Ballester-Bolinches A., Beidleman J.C., Cossey J., Esteban-Romero R., Ragland M.F., Schmidt J., Permutable subnormal subgroups of finite groups, Arch. Math. (Basel), 2009, 92(6), 549–557 es_ES
dc.description.references Ballester-Bolinches A., Beidleman J.C., Heineken H., Groups in which Sylow subgroups and subnormal subgroups permute, Illinois J. Math., 2003, 47(1–2), 63–69 es_ES
dc.description.references Ballester-Bolinches A., Beidleman J.C., Heineken H., A local approach to certain classes of finite groups, Comm. Algebra, 2003, 31(12), 5931–5942 es_ES
dc.description.references Ballester-Bolinches A., Cosme-Llópez E., Esteban-Romero R., Permut: A GAP4 package to deal with permutability, v. 0.03, available at http://personales.upv.es/_resteban/gap/permut-0.03/ es_ES
dc.description.references Ballester-Bolinches A., Esteban-Romero R., Sylow permutable subnormal subgroups of finite groups, J. Algebra, 2002, 251(2), 727–738 es_ES
dc.description.references Ballester-Bolinches A., Esteban-Romero R., Asaad M., Products of Finite Groups, de Gruyter Exp. Math., 53, Walter de Gruyter, Berlin, 2010 es_ES
dc.description.references Ballester-Bolinches A., Esteban-Romero R., Ragland M., A note on finite PST-groups, J. Group Theory, 2007, 10(2), 205–210 es_ES
dc.description.references Ballester-Bolinches A., Esteban-Romero R., Ragland M., Corrigendum: A note on finite PST-groups, J. Group Theory, 2009, 12(6), 961–963 es_ES
dc.description.references Beidleman J.C., Brewster B., Robinson D.J.S., Criteria for permutability to be transitive in finite groups, J. Algebra, 1999, 222(2), 400–412 es_ES
dc.description.references Beidleman J.C., Heineken H., Finite soluble groups whose subnormal subgroups permute with certain classes of subgroups, J. Group Theory, 2003, 6(2), 139–158 es_ES
dc.description.references Huppert B., Endliche Gruppen I, Grundlehren Math. Wiss., 134, Springer, Berlin-Heidelberg-New York, 1967 es_ES
dc.description.references Maier R., Schmid P., The embedding of quasinormal subgroups in finite groups, Math. Z., 1973, 131(3), 269–272 es_ES
dc.description.references Robinson D.J.S., A note on finite groups in which normality is transitive, Proc. Amer. Math. Soc., 1968, 19(4), 933–937 es_ES
dc.description.references Schmid P., Subgroups permutable with all Sylow subgroups, J. Algebra, 1998, 207(1), 285–293 es_ES
dc.description.references Schmidt R., Subgroup Lattices of Groups, de Gruyter Exp. Math., 14, Walter de Gruyter, Berlin, 1994 es_ES
dc.description.references The GAP Group, GAP — Groups, Algorithms, Programming, v. 4.5.7, 2012 es_ES


This item appears in the following Collection(s)

Show simple item record